# SDR SWAA2018122827925

- Difficulty date: December 22, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 65,154 hours, 38,094 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 6938200
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GEAR EXTENSION ALL GREEN AND RED LANDING GEAR INDICATING LIGHT ILLUMINATED.  CONDITION CLEANED AFTER CYCLING.  C/W LD4 GEAR LEVER CLEAN AND LUBE PER FIM TASK.  OPS CK GOOD.
